Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Tender lump in armpit. Irregular periods after abortion

I had an abortion in Feb. March 30th I had unprotected sex. My third period after my abortion was late. I was 28 day cycle and I m averageing to be every 32 weeks. That scared me bc I ve always had regular periods. I hear that s normal after an abortion but I want to make sure. Than out of no where I woke up with a sharp pain in my armpit in october. It wasn t so much a sharp pain I can t really explain it but I have this pain under my arm. I cnt pin point where it s coming from. There are no lumps that I can feel and it s not sore when I press under there it s just when I do certain things.. the more I keep press on it it s becoming tender so I m trying to leave it alone. But it s just not going away and I am freaked out bc when I Google it nothing but awful things come up such as hiv or cancer . Any advice is very appriciated. Ian a 27 year old woman just in case that helps with any... also if I was hiv would I have a high body temp with that infection in my body? I don t have a fever my temp is like 98.0
Asked On : Tue, 4 Dec 2012
Answers:  0 Views:  95 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor